MathSciNet Relay Station
MathSciNet bibliographic data
MR1968271 60G18 (28A80)
Benassi, Albert; Cohen, Serge; Istas, Jacques Local self-similarity and the Hausdorff dimension. C. R. Math. Acad. Sci. Paris 336 (2003), no. 3, 267–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement